By Koalamissy Latest Reply 2015-04-08 05:58:33 -0500
Started 2015-04-07 15:04:50 -0500

Saw my doctor on Saturday, my A1C was 9.1, up from 8.8. I had already decided that I wanted him to send me to a nutritionist and he was thrilled. He said he wanted to put me on this new medication called Victoza, which is a once daily injection you give yourself. I was a little apprehensive at first, but he said it wasn't insulin, but that it would help bring down my sugars. I gave in. The main side effect is nausea, especially if you eat too much. He said that because of that side effect, I could possibly lose some weight, which is also a plus. I've been doing the shots at 11pm before I go to sleep, you have to take the shot at the same time every day. Well, today for the first time since being diagnosed two years ago, my morning number was 110. Not sure if that is the best it could be, but it's the lowest it's ever been for me. I have my first appt with a nutritionist/endocrinologist on May 1st, so we'll see.

2 replies

GabbyPA 2015-04-08 05:58:33 -0500 Report

That sounds great. Combined with a new diet plan I bet you will some really nice fasting numbers.

Does the nausea bother you for a long time, or just after to take the shot?

jayabee52 2015-04-07 18:13:52 -0500 Report

Howdy Missy
110 mg/dl is a good number, especially if it is the lowest you've had for 2 yrs.

Please continue to work at it.

Praying for improving health for you